# SDR 98ZZZM848

- Difficulty date: January 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N643AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 413
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S53671407228
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING C-CHECK INSPECTION, MAINTENANCE REPORTED AIRCRAFT RIGHT LOWER FUSELAGE STRINGER 18R IS CORRODED BETWEEN FRAME 34-35.  REPAIRED STRINGER IAW ATR 72 SRM 530000 FIG 428.  AIRCRAFT RETURNED TO SERVICE.  (M)
